A 51-year-old female asked:
Can serotonin toxicity occur after taking cymbalta (duloxetine) 40 days and then changing to lexamil 20mg immediately on stopping cymbalta (duloxetine)?
1 doctor answer • 1 doctor weighed in
It is complex: Usually it should not have serotonin toxicity. Cymbalta (duloxetine) 40mg is not a high dose and Lexapro 20mg is a normal dose too. You took them one after another, should not cause difficulties, they are metabolized from your body. However, if you are using other chemicals or ingested things to interact with them, serotonin toxicity can't be completely rule out. You can check the symptoms of serotonin toxicit
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsAnswered >2 years ago
Last updated Jan 20, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.